The universality of homogeneous polynomial forms and critical limits
Taqqu, Murad S.
MetadataShow full item record
First author draft
Citation (published version)Shuyang Bai, Murad S Taqqu. 2016. "The Universality of Homogeneous Polynomial Forms and Critical Limits." JOURNAL OF THEORETICAL PROBABILITY, Volume 29, Issue 4, pp. 1710 - 1727 (18). https://doi.org/10.1007/s10959-015-0613-0
Nourdin et al. (Ann Probab 38(5):1947–1985, 2010) established the following universality result: if a sequence of off-diagonal homogeneous polynomial forms in i.i.d. standard normal random variables converges in distribution to a normal, then the convergence also holds if one replaces these i.i.d. standard normal random variables in the polynomial forms by any independent standardized random variables with uniformly bounded third absolute moment. The result, which was stated for polynomial forms with a finite number of terms, can be extended to allow an infinite number of terms in the polynomial forms. Based on a contraction criterion derived from this extended universality result, we prove a central limit theorem for a strongly dependent nonlinear process whose memory parameter lies at the boundary between short and long memory.